# SDR DALA12009363126

- Difficulty date: October 3, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 31,472 hours, 16,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER FUSELAGE SKIN HAS DEEP SCRATCHED BET FR1 & 2Y-175 AND STRINGER 41R.  REMOVED DAMAGE IAW SRM 51-73-00.  CHECKED LIMITS L=0.60" W=0.30" D=0.007" WITHIN LIMITS IAW SRM 53-11-11, PAR 4A, DIAGRAM 101 (SHEET I). HFEC IAW NTM 51-10-08 PT6.  NO DEFECTS.
